# SDR ASOA05703

- Difficulty date: August 21, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK IN MCN, THE BOTTOM STEP ON THE PASSENGER DOOR WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE BOTTOM STEP ON THE PASSENGER DOOR IAW CRJ700 MM 52-00.  OPERATIONAL CHECKS GOOD.  (M)
